Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Ryll-Nardzewski, C.; Woyczynski, A.
(Annexe) Convergence en mesure des séries aléatoires vectorielles à multiplicateur borné. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1973-1974), Art. No. 27, 5 p.
Full text djvu | pdf | Reviews MR 394792 | Zbl 0298.28006

stable URL: http://www.numdam.org/item?id=SAF_1973-1974____A27_0

Bibliography

[1] K. Musial, C. Ryll-Nardzewski et W.A. Woyczynski: Convergence presque sure des séries aléatoires vectorielles à multiplicateur borné. Comptes Rendus 278, 5 mai 1974.  MR 378019 |  Zbl 0288.40001
[2] B. Maurey et G. Pisier: Un théorème d'extrapolation et ses conséquences, Comptes Rendus 277 (1973), 39-42.  MR 343003 |  Zbl 0258.46031
[3] S. Rolewicz: Metric linear spaces, PWN, Warszaw: 1972.  MR 438074 |  Zbl 0226.46001
[4] K. Urbanik and W.A. Woyczynski: Random integral and Orlicz spaces Bull. Acad. Polon. Sci. 15 (1967), 161-169.  MR 215329 |  Zbl 0155.23302
Copyright Cellule MathDoc 2014 | Credit | Site Map